RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 7–16 (Mi tm486)  

This article is cited in 1 scientific paper (total in 2 paper)

Nikolai Nikolaevich Bogolyubov and Mathematics

V. S. Vladimirov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper gives an account of the role of mathematics in the scientific activity of N. N. Bogolyubov, the development of the axiomatic approach in quantum field theory and many applications of this approach, as well as the works by Bogolyubov in other important problems of theoretical and mathematical physics, including his participation in the development of the first samples of nuclear weapon.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 1–10

Bibliographic databases:

Document Type: Personalia
UDC: 510+530.1
Received in September 1999

Citation: V. S. Vladimirov, “Nikolai Nikolaevich Bogolyubov and Mathematics”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 7–16; Proc. Steklov Inst. Math., 228 (2000), 1–10

Citation in format AMSBIB
\Bibitem{Vla00}
\by V.~S.~Vladimirov
\paper Nikolai Nikolaevich Bogolyubov and Mathematics
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 7--16
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782567}
\zmath{https://zbmath.org/?q=an:0978.01055}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 1--10


Linking options:
  • http://mi.mathnet.ru/eng/tm486
  • http://mi.mathnet.ru/eng/tm/v228/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Meshcheryakov, “From the History of Dispersion Relations in the Chew–Low Model”, Theoret. and Math. Phys., 132:2 (2002), 1137–1143  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov, “Vasilii Sergeevich Vladimirov (on his 80th birthday)”, Russian Math. Surveys, 58:1 (2003), 199–209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:382
    Full text:95
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018